Smoothing effect of small analytic solutions to nonlinear Schrödinger equations
Annales de l'I.H.P. Physique théorique, Volume 57 (1992) no. 4, pp. 385-394.
@article{AIHPA_1992__57_4_385_0,
     author = {Hayashi, Nakao},
     title = {Smoothing effect of small analytic solutions to nonlinear {Schr\"odinger} equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {385--394},
     publisher = {Gauthier-Villars},
     volume = {57},
     number = {4},
     year = {1992},
     mrnumber = {1198983},
     zbl = {0766.35052},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1992__57_4_385_0/}
}
TY  - JOUR
AU  - Hayashi, Nakao
TI  - Smoothing effect of small analytic solutions to nonlinear Schrödinger equations
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
SP  - 385
EP  - 394
VL  - 57
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1992__57_4_385_0/
LA  - en
ID  - AIHPA_1992__57_4_385_0
ER  - 
%0 Journal Article
%A Hayashi, Nakao
%T Smoothing effect of small analytic solutions to nonlinear Schrödinger equations
%J Annales de l'I.H.P. Physique théorique
%D 1992
%P 385-394
%V 57
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1992__57_4_385_0/
%G en
%F AIHPA_1992__57_4_385_0
Hayashi, Nakao. Smoothing effect of small analytic solutions to nonlinear Schrödinger equations. Annales de l'I.H.P. Physique théorique, Volume 57 (1992) no. 4, pp. 385-394. http://archive.numdam.org/item/AIHPA_1992__57_4_385_0/

[1] P. Constantin and J.C. Saut, Local smoothing properties of dispersive equations, J. Amer. Math. Soc., Vol. 1, 1988, pp. 413-439. | MR | Zbl

[2] P. Constantin, Decay estimates for Schrödinger equations, Commun. Math. Phys., Vol. 127, 1990, pp. 101-108. | MR | Zbl

[3] N. Hayashi, Global existence of small analytic solutions to nonlinear Schrödinger equations, Duke Math. J., Vol. 60, 1990, pp. 717-727. | MR | Zbl

[4] N. Hayashi and S. Saitoh, Analyticity and global existence of small solutions to some nonlinear Schrödinger equations, Commun. Math. Phys., Vol. 129, 1990, pp. 27-42. | MR | Zbl

[5] N. Hayashi, K. Nakamitsu and M. Tsutsumi, On solutions of the initial value problem for the nonlinear Schrödinger equations, J. Funct. Anal., Vol. 71, 1987, pp. 218-245. | MR | Zbl

[6] H.P. Mckean and J. Shatah, The nonlinear Schrödinger equation and the nonlinear heat equation: reduction to linear form, Commun. Pure Appl. Math., .Vol. 44, 1991, pp. 1067-1080. | MR | Zbl

[7] E.M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, 1971. | MR | Zbl

[8] C.E. Kenig, G. Ponce and L. Vega, Oscillatory integrals and regularity of dispersive equations. Indiana Univ. Math. J., Vol. 40, 1991, pp. 33-69. | MR | Zbl

[9] P. Sjölin, Regularity of solutions to the Schrödinger equation, Duke Math. J., Vol. 55, 1987, pp. 699-715. | MR | Zbl

[10] L. Vega, Schrödinger equations: pointwise convergence to the initial data, Proc. Amer. Math. Soc., Vol. 102, 1988, pp. 874-878. | MR | Zbl